# SDR CIEA200600005

- Difficulty date: August 10, 2006
- Submitted: August 12, 2006
- Operation: Air carrier
- Aircraft: N60PD
- Make and model: Beech 200BEECH
- Aircraft serial: BB58
- Aircraft time: 18,456 hours, 22,832 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 199110
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TRANSITIONING FROM TAXI HOLD LINE TO CLEARED POSITION, HOLD AND MAKING A RT TURN ONTO RUNWAY, PILOT EXPERIENCED A LOSS OF BRAKES.  PILOT PUT ENGINES INTO REVERSE AND AC WAS TURNING TO THE LT.  PILOT THEN SHUTDOWN ENGINES AS THE AC CONTINUED TO TURN LT ONTO OVERRUN AREA OF THE RUNWAY.  DURING THE SHUTDOWN OF THE ENGINES, FLAMES WERE NOTED COMING FROM THE ENGINE AREA.  WHEN THE AIRCRAFT CAME TO A COMPLETE STOP, ALL PERSONNEL EXITED THE AIRCRAFT.  THE AIRCRAFT WAS TAKEN TO MAINTENANCE AND IT WAS DETERMINED THAT THE FLAMES COMING FROM THE ENGINES WAS THROUGH THE EXHAUST STACKS DUE TO THE ENGINES BEING SHUTDOWN WHILE STILL BEING IN REVERSE.  REASON FOR THE BRAKE FAILURE IS STILL NOT KNOWN AT THIS TIME.
